# SDR USAASA03168

- Difficulty date: September 16, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT ILGHT AT SEAT ROW 4, RIGHT SIDE, INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET.  (M)
